# SDR AALA201808229002

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 54,031 hours, 22,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782122
- Part serial: 5618
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM A HYDRAULIC QUANTITY INDICATION. AN EMERGENCY WAS DECLARED, AND LANDED WITHOUT FURTHER INCIDENT.  SYSTEM A EDP ILLUMINATED FOR DURATION OF FLIGHT, GREATER THAN 5 MINUTES. THE AIRCRAFT WAS GROUNDED.  REPLACED LEFT ENGINE HYDRAULIC PUMP IAW AMM 29-11-11.  REPLACED ALL PRESSURE, RETURN, ENGINE AND EDP FILTERS AND CASES.  REPLACED EDP IAW AMM 29-11-21. REPLACED PRESSURE AND RETURN HYDRAULIC LINES ON ENGINE. REPLACED CASE DRAIN LINE ON ENGINE IAW AMM 29-11-51. ACCOMPLISHED SYSTEM A HYDRAULIC FLUSH PER MCM 29-93-01.   HYDRAULICS SYSTEM SERVICED. ACCOMPLISHED ENGINE RUNS IAW AMM 71-00-00. LEAK CHECK AND OPS CHECKED OK ON THE GROUND.
